# SDR O592011F00003

- Difficulty date: October 21, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N4615X
- Make and model: Cessna U206G
- Aircraft serial: U20605513
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC65385
- Part serial: 6532713
- Condition: Cracked
- Location: Engine
- Part time: 1,311 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIR OMG 50 HR INSPECTION AND COMPRESSION CHECK, FOUND NR 3 CYLINDER LOW 56/80.  AFTER REMOVAL, FOUND TO BE CRACKED BETWEEN SPARK PLUG HOLE AND INTAKE VALVE.  THIS IS 1 OF SEVERAL FOUND TO BE CRACKED.
